Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hille-Wintner type comparison theorems for second-order ordinary differential equations


Author: G. J. Butler
Journal: Proc. Amer. Math. Soc. 76 (1979), 51-59
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1979-0534390-5
MathSciNet review: 534390
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Apart from the Sturm theorem, some of the most useful comparison theorems in second-order ordinary linear differential equations are the Taam-Hille-Wintner theorems. In this note we obtain an extension of these theorems to more general nonlinear equations and incidentially settle an open question for the linear case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0534390-5
Keywords: Oscillation, nonlinear, comparison
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society